CaltechAUTHORS
  A Caltech Library Service

Items where Person is "Pei-Du"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Date | Item Type | First Author | No Grouping
Jump to: 2020 | 2018 | 2017 | 2016
Number of items: 11.

2020

Gukov, Sergei and Pei, Du and Putrov, Pavel (2020) Trialities of minimally supersymmetric 2d gauge theories. Journal of High Energy Physics, 2020 (4). Art. No. 079. ISSN 1126-6708. https://resolver.caltech.edu/CaltechAUTHORS:20200413-094559729

Gukov, Sergei and Pei, Du and Putrov, Pavel et al. (2020) BPS spectra and 3-manifold invariants. Journal of Knot Theory and its Ramifications, 29 (2). Art. No. 2040003. ISSN 0218-2165. https://resolver.caltech.edu/CaltechAUTHORS:20170201-100930550

2018

Gukov, Sergei and Pei, Du and Putrov, Pavel et al. (2018) 4-manifolds and topological modular forms. . (Unpublished) https://resolver.caltech.edu/CaltechAUTHORS:20191014-080803922

Andersen, Jørgen Ellegaard and Jantzen, Jens Carsten and Pei, Du (2018) Identities for Poincaré polynomials via Kostant cascades. . (Submitted) https://resolver.caltech.edu/CaltechAUTHORS:20181026-105826496

Dedushenko, Mykola and Gukov, Sergei and Nakajima, Hiraku et al. (2018) 3d TQFTs from Argyres-Douglas theories. . (Submitted) https://resolver.caltech.edu/CaltechAUTHORS:20180915-165620259

Fredrickson, Laura and Pei, Du and Yan, Wenbin et al. (2018) Argyres-Douglas Theories, Chiral Algebras and Wild Hitchin Characters. Journal of High Energy Physics, 2018 (1). Art. No. 150. ISSN 1126-6708. https://resolver.caltech.edu/CaltechAUTHORS:20170201-094330289

Gukov, Sergei and Pei, Du and Yan, Wenbin et al. (2018) Equivariant Verlinde algebra from superconformal index and Argyres-Seiberg duality. Communications in Mathematical Physics, 357 (3). pp. 1215-1251. ISSN 0010-3616. https://resolver.caltech.edu/CaltechAUTHORS:20160707-133458529

2017

Hausel, Tamas and Mellit, Anton and Pei, Du (2017) Mirror symmetry with branes by equivariant Verlinde formulae. . (Submitted) https://resolver.caltech.edu/CaltechAUTHORS:20171214-111513089

Gukov, Sergei and Pei, Du (2017) Equivariant Verlinde formula from fivebranes and vortices. Communications in Mathematical Physics, 355 (1). pp. 1-50. ISSN 0010-3616. https://resolver.caltech.edu/CaltechAUTHORS:20150220-093858198

2016

Pei, Du and Ye, Ke (2016) A 3d-3d appetizer. Journal of High Energy Physics, 2016 (11). Art. No. 008. ISSN 1126-6708. https://resolver.caltech.edu/CaltechAUTHORS:20150324-090428497

Andersen, Jørgen Ellegaard and Gukov, Sergei and Pei, Du (2016) The Verlinde formula for Higgs bundles. . (Submitted) https://resolver.caltech.edu/CaltechAUTHORS:20160816-123626732

This list was generated on Fri Aug 14 21:30:26 2020 PDT.